toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Arbelaez, H., Bravo, V., Hernandez, R., Sierra, W., & Venegas, O. (2020). A new approach for the univalence of certain integral of harmonic mappings. Indag. Math.-New Ser., 31(4), 525–535.
toggle visibility
Arbelaez, H., Bravo, V., Hernandez, R., Sierra, W., & Venegas, O. (2021). Integral transforms for logharmonic mappings. J. Inequal. Appl., 2021(1), 48.
toggle visibility
Bravo, V., Hernandez, R., & Venegas, O. (2017). On the univalence of certain integral for harmonic mappings. J. Math. Anal. Appl., 455(1), 381–388.
toggle visibility
Efraimidis, I., Gaona, J., Hernandez, R., & Venegas, O. (2017). On harmonic Bloch-type mappings. Complex Var. Elliptic Equ., 62(8), 1081–1092.
toggle visibility
Hernandez, R., & Venegas, O. (2019). Distortion Theorems Associated with Schwarzian Derivative for Harmonic Mappings. Complex Anal. Oper. Theory, 13(4), 1783–1793.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print